# SDR CALA2013080890263

- Difficulty date: August 7, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 72,343 hours, 26,469 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Faulty
- Location: Bs 365.25
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE BS 365.25 BL 0-RBL 56 FLOORBEAM HAS MULTIPLE AREAS OF CORROSION.  THE CORROSION WAS FOUND TO BE OUT OF LIMITS.  R & R UPPER TEE IAW EA 130891 AND ECRA 5310-05811.  REPAIR CLASSIFIED AS A CATEGORY "A".
